# SDR AALA960257

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 35950505
- Condition: Defective
- Location: Mlg Brakes
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT NR 359 - AFTER LANDING ROLLOUT, MAIN WHEEL BRAKES APPEARED TO LOCK AFTER TURNING OFF RUNWAY.  AIRCRAFT TOWED TO GATE.  REPLACED DUAL BRAKE CONTROL VAVLE.  ALSO, REPLACED LEFT LOWER ANTI-SKID MODULE.  ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED MULTIPLE TAXI CHECKS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
